Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differentiable actions on homotopy seven spheres


Authors: D. Montgomery and C. T. Yang
Journal: Trans. Amer. Math. Soc. 122 (1966), 480-498
MSC: Primary 57.47
MathSciNet review: 0200934
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Wu-chung Hsiang and Wu-yi Hsiang, Some free differentiable actions of 𝑆¹ and 𝑆³ on 11-spheres, Quart. J. Math. Oxford Ser. (2) 15 (1964), 371–374. MR 0173266
  • [2] J. W. Milnor, Differentiable structures, Mimeographed Notes, Princeton University, Princeton, N. J., 1961.
  • [3] André Haefliger, Knotted (4𝑘-1)-spheres in 6𝑘-space, Ann. of Math. (2) 75 (1962), 452–466. MR 0145539
  • [4] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. MR 0106454
  • [5] André Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47–82 (French). MR 0145538
  • [6] N. E. Steenrod, Fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951.
  • [7] H. Cartan, Seminaire Cartan, Paris, 1950-1951.
  • [8] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387–399. MR 0153022
  • [9] Michel A. Kervaire and John W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504–537. MR 0148075
  • [10] J. W. Milnor, Differentiable manifolds which are homotopy spheres, Mimeographed Notes, Princeton University, Princeton, N. J., 1958.
  • [11] Hassler Whitney, The self-intersections of a smooth 𝑛-manifold in 2𝑛-space, Ann. of Math. (2) 45 (1944), 220–246. MR 0010274

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0200934-1
Article copyright: © Copyright 1966 American Mathematical Society